U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

Was treated with cipro (ciprofloxacin) twice in last year for illnesses. now am having a problem with joints popping in and out of place. can having taken cipro (ciprofloxacin) be the cause for new joint/tendon/ligament issues?

1 doctor answer1 doctor weighed in
Dr. Ronald Krauser
A Verified Doctoranswered
Rheumatology 53 years experience
No: Cipro (ciprofloxacin) may rarely be associated with tendon issues but you description suggests that the two are not related.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.